MathSciNet Relay Station
MathSciNet bibliographic data
MR995647 65R20 (45E05 45L05)
Vainikko, G. Piecewise polynomial approximation of a solution of a multidimensional weakly singular integral equation. (Russian) Tartu Riikl. Ül. Toimetised No. 833 (1988), 19–27.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement